MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. EVOLUTION® MP CS INSERT SIZE 6 STANDARD 14MM LEFT; KNEE COMPONENT

MICROPORT ORTHOPEDICS INC. EVOLUTION® MP CS INSERT SIZE 6 STANDARD 14MM LEFT; KNEE COMPONENT
Model Number EIS6S14L
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Unspecified Infection (1930)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated when investigation is complete.
 
Event or Problem Description
Allegedly the patient was revised due to liner exchange and wash out procedure due to infection.
 
Event or Problem Description

Brand Name
EVOLUTION® MP CS INSERT SIZE 6 STANDARD 14MM LEFT
Common Device Name
KNEE COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key8865596
Report Number3010536692-2019-01001
Device Sequence Number2755297
Product Code HRY
UDI-Device IdentifierM684EIS6S14L1
UDI-PublicM684EIS6S14L1
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K093552
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberEIS6S14L
Device Catalogue NumberEIS6S14L
Device Lot Number1783693
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date07/11/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/11/2019
Supplement Date Received by Manufacturer07/11/2019
Initial Report FDA Received Date08/06/2019
Supplement Report FDA Received Date02/03/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR